# SDR SWAA2024030747559

- Difficulty date: February 1, 2024
- Submitted: March 7, 2024
- Operation: Air carrier
- Aircraft: N8565Z
- Make and model: Boeing 737-8H4
- Aircraft serial: 42533
- Aircraft time: 19,940 hours, 10,049 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: UNKNOWN
- Condition: Corroded
- Location: Bs 500c-500d
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO; RH TRANS. ANGLE HAS CORROSION; STA. 500D TO 500C<[01] REMOVED CORROSION PER SRM 51-10-02. THE REMAINING THICKNESS IS OUT OF LIMIT PER SRM 53-00-53-1A-2;[02] FAULT RESOLVED ON FAULT ID # TTG8Q00RA85G;[03] VERIFIED CORRECTIVE ACTION #2
